Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffered sudden seizure. Negative MRI, EEG normal, taking oxy-elite pro, energy drinks. Causes?

I had a major seizure on Tuesday morning at XXXX while waiting to get on a plane. I woke up in a hospital bed. I dont have epilepsy and Im not a withdrawing addict. My MRI was negative and my EEG tests were normal., so now I am looking into things I may have done to cause this: 1) I didnt sleep well the night bepore. 2) I didnt really eat any breakfast 3) I have taken a 5 Hr energy Drink- extra strngth and 4) I had taken 2 Oxy-elite pro diet suppliemnts. most of what i am reading say this is what could have cuased my rogue seizure. thoughts?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
The things that are likely to contribute to your seizure most are the diet supplement, the energy drink and decreased sleep. The medications that you have taken are stimulants and can cause seizures. Sleep disturbance also similarly increases tendency to have seizures. I would advice you to avoid it in future or take it under medical supervision only. As for the seizure routine scan and EEG can be done.
Good luck.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor